IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login to save this paper or follow this series

Existence and Uniqueness of Equilibrium in Distorted Dynamic Economies with Capital and Labor

In this paper, we provide a set of sufficient conditions under which recursive competitive equilibrium exist and are unique for a large class of distorted dynamic equilibrium models with capital and elastic labor supply. We develop a monotone map approach to the problem. The class of economies for which we are able to obtain our existence result is apparently considerably larger than those considered in previous work. Additionally unlike previous work, we are able to also prove that this equilibrium is unique. We conclude by applying the new results to some important examples of monetary economies often used in applied work.

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

File URL: http://wpcarey.asu.edu/tools/mytools/pubs_admin/FILES/wp00_7.pdf
Our checks indicate that this address may not be valid because: 404 Not Found (http://wpcarey.asu.edu/tools/mytools/pubs_admin/FILES/wp00_7.pdf [301 Moved Permanently]--> https://wpcarey.asu.edu/tools/mytools/pubs_admin/FILES/wp00_7.pdf). If this is indeed the case, please notify (Steve Salik)


Download Restriction: no

Paper provided by Department of Economics, W. P. Carey School of Business, Arizona State University in its series Working Papers with number 2132846.

as
in new window

Length:
Date of creation:
Date of revision:
Handle: RePEc:asu:wpaper:2132846
Contact details of provider: Postal: Box 873806, Tempe, AZ 85287-3806
Phone: (480) 965-5514
Fax: (480) 965-0748
Web page: http://repec.wpcarey.asu.edu/RePEc/asu/
Email:


More information through EDIRC

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

as in new window
  1. Cooley, T.F. & Hansen, G.D., 1991. "The Distortions in a Neoclassical Monetary Economy," Papers 91-01, Rochester, Business - General.
  2. Lacker, Jeffrey M. & Schreft, Stacey L., 1996. "Money and credit as means of payment," Journal of Monetary Economics, Elsevier, vol. 38(1), pages 3-23, August.
  3. Shannon, Chris, 1994. "Regular nonsmooth equations," Journal of Mathematical Economics, Elsevier, vol. 23(2), pages 147-165, March.
  4. Devereux, Michael B. & Head, Allen C. & Lapham, Beverly J., 1996. "Aggregate fluctuations with increasing returns to specialization and scale," Journal of Economic Dynamics and Control, Elsevier, vol. 20(4), pages 627-656, April.
  5. Timothy J. Kehoe & David K. Levine & Paul Romer, 1990. "Determinacy of Equilibrium in Dynamic Models with Finitely Many Consumers," Levine's Working Paper Archive 165, David K. Levine.
  6. Mirman, Leonard J. & Zilcha, Itzhak, 1975. "On optimal growth under uncertainty," Journal of Economic Theory, Elsevier, vol. 11(3), pages 329-339, December.
  7. Cooley, Thomas F & Hansen, Gary D, 1989. "The Inflation Tax in a Real Business Cycle Model," American Economic Review, American Economic Association, vol. 79(4), pages 733-48, September.
  8. Kenneth L. Judd, 1984. "The Welfare Cost of Factor Taxation in a Perfect Foresight Model," Discussion Papers 643, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
  9. Greenwood Jeremy & Huffman Gregory W., 1995. "On the Existence of Nonoptimal Equilibria in Dynamic Stochastic Economies," Journal of Economic Theory, Elsevier, vol. 65(2), pages 611-623, April.
  10. Romer, Paul M, 1986. "Increasing Returns and Long-run Growth," Journal of Political Economy, University of Chicago Press, vol. 94(5), pages 1002-37, October.
  11. Coleman, Wilbur II, 1997. "Equilibria in Distorted Infinite-Horizon Economies with Capital and Labor," Journal of Economic Theory, Elsevier, vol. 72(2), pages 446-461, February.
  12. Wilbur John Coleman II, 1989. "Equilibrium in a production economy with an income tax," International Finance Discussion Papers 366, Board of Governors of the Federal Reserve System (U.S.).
  13. Lucas, Robert E, Jr & Stokey, Nancy L, 1987. "Money and Interest in a Cash-in-Advance Economy," Econometrica, Econometric Society, vol. 55(3), pages 491-513, May.
  14. Manuel S. Santos & Jesus Vigo-Aguiar, 1998. "Analysis of a Numerical Dynamic Programming Algorithm Applied to Economic Models," Econometrica, Econometric Society, vol. 66(2), pages 409-426, March.
  15. Hopenhayn, Hugo A & Prescott, Edward C, 1992. "Stochastic Monotonicity and Stationary Distributions for Dynamic Economies," Econometrica, Econometric Society, vol. 60(6), pages 1387-406, November.
  16. Judd, Kenneth L., 1999. "Optimal taxation and spending in general competitive growth models," Journal of Public Economics, Elsevier, vol. 71(1), pages 1-26, January.
  17. Greenwood, Jeremy & Huffman, Gregory W., 1991. "Tax analysis in a real-business-cycle model : On measuring Harberger triangles and Okun gaps," Journal of Monetary Economics, Elsevier, vol. 27(2), pages 167-190, April.
  18. Harold L. Cole & Lee E. Ohanian, 1998. "The demand for money and the nonneutrality of money," Staff Report 246, Federal Reserve Bank of Minneapolis.
  19. Hornstein, Andreas, 1993. "Monopolistic competition, increasing returns to scale, and the importance of productivity shocks," Journal of Monetary Economics, Elsevier, vol. 31(3), pages 299-316, June.
  20. Abel, Andrew B., 1985. "Dynamic behavior of capital accumulation in a cash-in-advance model," Journal of Monetary Economics, Elsevier, vol. 16(1), pages 55-71, July.
  21. Gillman, Max, 1993. "The welfare cost of inflation in a cash-in-advance economy with costly credit," Journal of Monetary Economics, Elsevier, vol. 31(1), pages 97-115, February.
  22. Ireland, Peter N, 1994. "Money and Growth: An Alternative Approach," American Economic Review, American Economic Association, vol. 84(1), pages 47-65, March.
  23. Brock, William A. & Mirman, Leonard J., 1972. "Optimal economic growth and uncertainty: The discounted case," Journal of Economic Theory, Elsevier, vol. 4(3), pages 479-513, June.
Full references (including those not matched with items on IDEAS)

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

When requesting a correction, please mention this item's handle: RePEc:asu:wpaper:2132846. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Steve Salik)

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.